Did the patient ingest their regular medication?
If so, the patient may already have a significant blood concentration of the medication prior to their poisoning. For some poisonings e.g. theophylline this has implications in subsequent management.
Was the medication bought specifically by the patient for the purpose of overdose?
This, and the time and degree of planning, has implications about the concentration of suicidal intent.
Did the medication belong to someone else?
If so, the history about the actual nature of the medication may not be accurate and you may need to contact the person for whom the medication was prescribed or obtain the packaging for confirmation.
Was the drug purchased illicitly?
Information about the nature of 'street' drugs is often wildly inaccurate. If they are lucky they may have purchased a lot of glucose powder, if unlucky, it could be they have just injected themselves with a combination of amphetamine derivatives (including MPTP) and ketamine.